# SDR LR7A00172

- Difficulty date: September 4, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 14,987 hours, 7,802 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Counterweight
- Part number: 35719125
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER JOB CARD HC2704, FOUND LT ELEVATOR COUNTER WEIGHT TOP SURFACE CORRODED.  REPLACED WEIGHT ASSEMBLY PER SMP 583 51-10 PARA 4.  SECURED PER SMP 581 91-00 PG 209, PARA 10 DRC 2029.
